# SDR USAA001007

- Difficulty date: July 20, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .500 INCH, STRINGER 14R, WEB INNER CHORD ANGLE STATION 278.  FABRICATED NEW WEB AND INSTALLED PER SRM 51-40-00 AND DWG 6 45807.  (M)
